# SDR HSYA01081205

- Difficulty date: August 12, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N318BH
- Make and model: Beech 1900C
- Aircraft serial: UB36
- Engine: Pwa PT6A65B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 1013890233
- Part serial: 18970
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT, NR 2 ENGINE OIL PRESSURE DROPPED TO ZERO.  ENGINE WAS SECURED AND SHUT DOWN AND AIRCRAFT RETURNED TO SJU, EMERGENCY DECLARED. PROPELLER FEATHERED.  APPARENT CAUSE OF PROBLEM - RT ENGINE OIL PRESSURE TRANSMITTER FAILURE.  TROUBLESHOT AND FOUND OIL PRESSURE TRANSMITTER FAILED. REMOVED AND REPLACED TRANSMITTER.  OPS CHECKED GOOD IAW BEECH 1900 MM 79-30-50 ON WAR CARD 222512.
